MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3365-40C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in the clinic due to implantable cardioverter defibrillator (icd) pocket erosion.The icd was explanted due to erosion.The patient's condition was stable.
 
Additional Manufacturer Narrative
The product was returned.Interrogation and visual inspections were normal.Analysis found that the device was received with battery voltage above elective replacement indicator (eri) level.

Brand Name
QUADRA ASSURA CRT-D QUAD RF HV
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16041163
Report Number2017865-2022-50648
Device Sequence Number6266769
Product Code NIK
UDI-Device Identifier05414734508261
UDI-Public05414734508261
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberCD3365-40C
Device Catalogue NumberCD3365-40C
Device Lot NumberA000099751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date12/23/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTET LEAD; RIGHT VENTRICULAR LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale